# SDR WX0A071785

- Difficulty date: December 10, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N83261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STATION 1314 UPPER FLOOR SUPPORT FRAME HAS CORROSION.  REMOVED CORROSION BY BLEND METHOD & REMAINING MATERIAL THICKNESS FOUND OUT OF LIMITS IAW B757-200 SRM 53-60-13 FIG 101.  R & R PART IAW B757-200 SRM 51-40-05 PG 13 & SRM 51-40-02.
